# SDR BNG2004F00000

- Difficulty date: April 20, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N47681
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703421
- Engine: Cont TSIO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 7642603
- Condition: Cracked
- Location: Nose Gear Brace
- Part time: 3,012 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LINK PN 76426-03, CRACKED TOP RT SIDE.
